MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 5IN 8-0 S/A BV130-5; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 5IN 8-0 S/A BV130-5; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J401G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: was the needle removed from the patient? no further information is available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an eyelid ptosis operation procedure on (b)(6) 2021 and barbed suture was used.The suture detached from the needle, and it was not a control release needle.No adverse patient consequences were reported.Additional information was requested.
 
Event or Problem Description
It was reported that a patient underwent an eyelid ptosis operation procedure on (b)(6) 2021 and suture was used.The suture detached from the needle, and it was not a control release needle.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD VIO 5IN 8-0 S/A BV130-5
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14253032
Report Number2210968-2022-03162
Device Sequence Number14552343
Product Code GAM
UDI-Device Identifier10705031039599
UDI-Public10705031039599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberJ401G
Device Catalogue NumberJ401G
Device Lot NumberQPMHEU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown